Non-Linear Polynomial Selection for the Number Field Sieve - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Journal of Symbolic Computation Year : 2012

Non-Linear Polynomial Selection for the Number Field Sieve

Abstract

We present an algorithm to find two non-linear polynomials for the Number Field Sieve integer factorization method. This algorithm extends Montgomery's "two quadratics" method; for degree 3, it gives two skewed polynomials with resultant O(N5/4), which improves on Williams O(N4/3) result.
Fichier principal
Vignette du fichier
polyselect.pdf (138.72 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

inria-00540483 , version 1 (26-11-2010)

Identifiers

  • HAL Id : inria-00540483 , version 1

Cite

Thomas Prest, Paul Zimmermann. Non-Linear Polynomial Selection for the Number Field Sieve. Journal of Symbolic Computation, 2012, 47 (4), pp.401-409. ⟨inria-00540483⟩
443 View
389 Download

Share

Gmail Facebook X LinkedIn More